MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SYLMAR) CURRENT VR RF; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR

ST. JUDE MEDICAL, INC.(CRM-SYLMAR) CURRENT VR RF; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Model Number 1207-36
Medical Device Problem Codes Loose or Intermittent Connection (1371); Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/15/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported the asymptomatic patient presented in clinic for an unrelated procedure.Upon attempting to loosen the set screw of the patient's implantable cardioverter defibrillator (icd), it was observed the wrench would not fit the screw.The physician also expressed concern about the silicone port removing too easily.The icd was explanted and replaced in the same procedure without issue.The patient was stable throughout.
 
Additional Manufacturer Narrative
Upon receipt, analysis confirmed device was at normal end of life (eol).Analysis was completed.The right ventricular set screws were stuck within the right ventricular septa, which is consistent with dislodged set screws from over loosening the set screws.The septum material was also found within the hex cavity, which would prevent insertion of the torque driver.The hex cavity was stripped.No other anomalies were found.

Brand Name
CURRENT VR RF
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SYLMAR)
15900 valley view court
sylmar CA 91342
MDR Report Key12555780
Report Number2017865-2021-32265
Device Sequence Number19853663
Product Code LWS
UDI-Device Identifier05414734501941
UDI-Public05414734501941
Combination Product (Y/N)N
Initial Reporter StateDC
Initial Reporter CountryUS
PMA/510(K) Number
P910023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2009
Device Model Number1207-36
Device Catalogue Number1207-36
Device Lot Number0002685207
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/20/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 09/15/2021
Supplement Date Received by Manufacturer10/25/2021
Initial Report FDA Received Date09/30/2021
Supplement Report FDA Received Date11/04/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age80 YR